# SDR QXEA0201006

- Difficulty date: July 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LADDER PLATE FOR PANEL 622AT HAS FRETTING CORROSION AROUND ONE BOLT HOLE.  REPAIRED IAW DHC-8-200 RD 8-57-1471.
